# SDR VJ9800264

- Difficulty date: May 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47534
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 1A345721
- Condition: Cracked
- Location: Bs 218-228
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FWD CARGO PIT WEB CRACKED AND CORRODED BEYOND LIMIT AT STA 218 TO 228, LBL 40 TO 58, IAW DC9 SRM 53-01 FIG 1.  REMOVED LT O/B FLOOR PANEL AFT OF FWD ENTRY DOOR, REMOVED WEB AND FABRICATED WEB PANEL FROM 7075T6, .020, IAW DC9 SRM 53-10-2, FIG 5.  TREATED AND PRIMED IAW DC9 SRM 51-10-3.
